Processing math: 0%
On geometric stability and poisson mixtures
Bouzar, Nadjib
Illinois J. Math., Tome 43 (1999) no. 3, p. 520-527 / Harvested from Project Euclid
The purpose of this paper is to introduce a generalized notion of geometric stability for distributions with support in \mathbf{Z}_{+} and \mathbf{R}_{+}. Several characterizations are obtained. A related concept of geometric attraction is also Studied. Importantly, Poisson mixtures are used to deduce results for the \mathbf{R}_{+}-case from their \mathbf{Z}_{+}-counterparts.
Publié le : 1999-09-15
Classification:  60E07,  60E10,  60J80
@article{1255985107,
     author = {Bouzar, Nadjib},
     title = {On geometric stability and poisson mixtures},
     journal = {Illinois J. Math.},
     volume = {43},
     number = {3},
     year = {1999},
     pages = { 520-527},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1255985107}
}
Bouzar, Nadjib. On geometric stability and poisson mixtures. Illinois J. Math., Tome 43 (1999) no. 3, pp.  520-527. http://gdmltest.u-ga.fr/item/1255985107/